MathSciNet Relay Station
MathSciNet bibliographic data
MR781332 46E10
Jonsson, Alf; Sjögren, Peter; Wallin, Hans Hardy and Lipschitz spaces on subsets of ${\bf R}^n$. Studia Math. 80 (1984), no. 2, 141–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement